# SDR SWIA200921830

- Difficulty date: February 6, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 36,585 hours, 47,960 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CARGO COMPARTMENT SHEAR CLIPS CRACKED.  REPLACED CLIPS PER SRM.
